MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 32X 54-56 0 DG SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF LNR 32X 54-56 0 DG SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71740254
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient suffered from hip dislocation and required reduction and/or manipulation under anesthesia to resolve.
 
Additional Manufacturer Narrative
The associated reflection acetabular liner was not returned for evaluation.Our investigation included a review of the manufacturing records for the listed batch which did not reveal any deviation from the standard manufacturing processes.A review of complaint history did not reveal additional complaints for the listed batch.Our investigation could not determine a specific cause of the failure.A clinical evaluation noted that radiographic images from the primary and subsequent follow-up clinical study images were provided which don¿t give a root cause for the dislocation.Since the devices haven¿t been revised it¿s not possible to examine the components to identify a root cause for the dislocations.The extreme flexions noted are likely factors for the reported dislocations.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
REF LNR 32X 54-56 0 DG SZ F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
sarah freestone
1450 brooks road
memphis, TN 38116
0447940038246
MDR Report Key8063938
Report Number1020279-2018-02440
Device Sequence Number1745487
Product Code LPH
UDI-Device Identifier03596010231789
UDI-Public03596010231789
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/14/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number71740254
Device Catalogue Number71740254
Device Lot Number07MM00811
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer10/22/2018
07/14/2023
07/14/2023
07/14/2023
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date11/16/2018
07/15/2023
12/15/2018
02/14/2019
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71336254, 71332530, 71357009, 76539161
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexFemale